# SDR 95ZZZX3120

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 212311008101
- Condition: Mismanufactured
- Location: Grip
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING DEFECTIVE, WELD IN CAGE AREA.
